# SDR SWAA2022032440326

- Difficulty date: November 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 10,213 hours, 4,426 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / REMOVED & REPLACED LH UPPER SLIDER IAW 737 NG AMM 53-31-31.AMT 142757INSP 43511 (P44)
